# SDR BB06071

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 42,644 hours, 17,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT R4 DOOR EXTERIOR AND INTERIOR OVERHEAD POSITIONS.  REPLACED BATTERY CHARGER.  NO FURTHER FAULTS.
